REAL

Browse by Funders

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | No Grouping
Number of items: 2.

Lee, Anna and Révész, Gábor and Szigeti, Jenő and Tuza, Zsolt (2001) Capelli polynomials, almost-permutation matrices and sparse Eulerian graphs. DISCRETE MATHEMATICS, 230 (1-3). pp. 49-61. ISSN 0012-365X

Szigeti, Jenő (1997) New determinants and the Cayley-Hamilton theorem for matrices over Lie nilpotent rings. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 125 (8). pp. 2245-2254. ISSN 0002-9939

This list was generated on Fri Apr 4 06:42:35 2025 CEST.